Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in the lower abdomen after strenuous work out. Could this be due to overeating?

I have abdominal pains on my left and right side of my stomach as if I did an intense workout and also aroun my bladder area. It hurts to stretch and also put pressure on it. I had a lot to eat yesterday, I'm not sure if that has anything to do with it. I have used the bathroom regularly since then also. What could it possibly be?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds more like you ve pulled abdominal muscles so I dont think this is intraabdominal pathology. You should take some of the standard painkillers or voltaren gel and wait 2-3 days to see is it gonna improve. If not then some stomach or gallbladder issue shoull be considered. Try to eat easier food and avoid alcohol and smoking.Also it is not recommended to eat 2 hours before and after exercise. Wish you good health.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor